Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 2, NWS San Angelo, TX

February 12, 2013Crockett County, Texas

NWS San Angelo, TX issued this red flag warning at Feb 12, 2013, 3:57 AM CST for Crockett County, Texas. It took effect at Feb 12, 2013, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2013, 3:57 AM CST (09:57 UTC)
In effect from
Feb 12, 2013, 12:00 PM CST
Expired
Feb 12, 2013, 7:00 PM CST
In force
7 hr
Issued by
NWS San Angelo, TX

County Crockett County, TX

The radar

The San Angelo radar (KSJT), 113 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2560 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WWUS84 KSJT 120957
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
357 AM CST TUE FEB 12 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS CROCKETT
COUNTY THIS AFTERNOON AND EARLY EVENING...

.A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE TEXAS
PANHANDLE AND OKALHOMA TODAY...RESULTING IN INCREASING WEST WINDS
AND AN INFLUX OF DRY AIR ACROSS MUCH OF WEST CENTRAL TEXAS.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS
AFTERNOON...MAINLY ACROSS CROCKETT COUNTY. 


TXZ076-130100-
/O.NEW.KSJT.FW.W.0002.130212T1800Z-130213T0100Z/
CROCKETT-
357 AM CST TUE FEB 12 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY FOR CROCKETT COUNTY.

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING. 

* AFFECTED AREA: IN TEXAS...CROCKETT.

* WIND: WEST 20 FOOT WINDS OF 20 TO 25 MPH...WITH HIGHER GUSTS.

* HUMIDITY: NEAR 20 PERCENT

* IMPACTS: CONDITIONS WILL BE FAVORABLE FOR WILDFIRES. ANY 
  FIRES THAT START WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

* TIMING: NOON THROUGH 7 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 11, 11:51 PM CST, 4 hours 6 minutes earlier.

Area forecast discussion, Feb 11, 11:51 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1151 PM CST MON FEB 11 2013

.DISCUSSION...
SEE AVIATION SECTION.

&&

.AVIATION...
ELEVATED CONVECTION IS DEVELOPING/INCREASING IN COVERAGE ACROSS
WEST CENTRAL TEXAS. LATEST RADAR TRENDS AND SHORT-RANGE MODEL
DATA INDICATE THAT THE GREATEST COVERAGE WILL BE ACROSS THE BIG
COUNTRY AND NORTHERN CONCHO VALLEY DURING THE OVERNIGHT HOURS.
CARRYING A TSRA GROUP AT KABI...WITH A VCSH MENTION AT KSJT AND
KBBD. BRIEF HEAVY RAIN IS POSSIBLE...AND A FEW OF THE STRONGEST
STORMS MAY CONTAIN SMALL HAIL. WITH ONGOING LOW-LEVEL MOIST
ADVECTION...CLOUD CEILINGS WILL CONTINUE TO DECREASE OVERNIGHT.
HAVE TRENDED CLOSER TO MODEL GUIDANCE WITH THE 06Z TAF PACKAGE.
IFR CEILINGS ARE EXPECTED OVERNIGHT AT ALL SITES EXCEPT KSJT...
WHERE CEILING SHOULD STAY ABOVE 1K FT. WINDS WILL BE EAST-
SOUTHEAST AT 9-12 KT THROUGH EARLY TUESDAY MORNING. A DRY AIR
SURGE FROM THE WEST WILL OVERSPREAD WEST CENTRAL TEXAS TUESDAY
MORNING. WITH THE ONSET OF WEST WINDS...SKIES WILL CLEAR OUT
QUICKLY WITH VFR CONDITIONS EXPECTED THROUGH THE REST OF THE DAY.
GUSTY WEST WINDS WILL OCCUR DURING THE LATE MORNING AND AFTERNOON
HOURS AT ALL TAF SITES EXCEPT KABI...WHERE A COLD FRONT WILL
ARRIVE BY 21Z. THE COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL
TEXAS DURING THE AFTERNOON AND EVENING HOURS. GUSTY WEST WINDS
WILL SHIFT TO NORTH- NORTHWEST WITH PASSAGE OF THIS FRONT. WIND
SPEEDS WILL DECREASE DURING THE FINAL HOURS OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1106 PM CST MON FEB 11 2013/

UPDATE...

NEW MODEL DATA HAS ARRIVED...AND NUMEROUS THUNDERSTORMS ACROSS THE
BIG COUNTY FOR THE REMAINDER OF TONIGHT DOES NOT LOOK AS
PROMISING. THE LATEST MESOSCALE DATA FROM THE STORM PREDICTION
CENTER DO INDICATE MID-LEVEL CAPES HAVE INCREASE ACROSS AT LEAST
SOME OF OUR WESTERN COUNTIES DURING THE LAST COUPLE HOURS.
THUS...I STILL EXPECT THUNDERSTORM TONIGHT. THE LATEST RUC AND
NAM MODEL DATA CONTINUE TO INDICATE THE BEST POTENTIAL FOR SHOWERS
AND THUNDERSTORMS WILL BE ACROSS MAINLY OUR BIG COUNTRY COUNTIES
TONIGHT. SO...I DID MAINTAIN THE HIGHEST POPS THERE FOR THE
REMAINDER OF TONIGHT. HOWEVER...I DID REDUCE THUNDERSTORM COVERAGE
FROM NUMEROUS TO SCATTERED. ELSEWHERE TONIGHT...ISOLATED
THUNDERSTORMS LOOK REASONABLE. ALSO...THE LATEST SATELLITE DATA
INDICATE LOW CLOUDS AND HIGHER CLOUDS ARE COMBINING TO PRODUCE
CLOUDY SKIES ACROSS ALL OF WEST CENTRAL TEXAS AT THIS TIME. SO...I
ALSO ADJUSTED SKY CONDITIONS TO REFLECT CLOUDY SKIES FOR THE
REMAINDER OF TONIGHT. ALL ELSE FOR THE REMAINDER OF TONIGHT LOOKS
GOOD. RECENT ZONE AND OTHER PRODUCTS REFLECT THESE CHANGES.

HUBER

PREV DISCUSSION... /ISSUED 603 PM CST MON FEB 11 2013/

DISCUSSION...
SEE AVIATION SECTION.

AVIATION...
A DEGRADATION OF CONDITIONS IS EXPECTED TONIGHT ACROSS WEST CENTRAL
TEXAS...AS LOW-LEVEL MOISTURE INCREASES SUBSTANTIALLY AND CLOUD
CEILINGS DECREASE. WITH SOME UNCERTAINTY ON HOW LOW THE CEILINGS
AND VISIBILITIES WILL BE...TAKING A CONSERVATIVE APPROACH AT THIS TIME.
CURRENTLY THIS EVENING...CLOUD CEILINGS ARE ABOVE 3K FT AT ALL TAF
SITES EXCEPT KJCT. EXPECT CEILINGS TO LOWER INTO THE MVFR CATEGORY
BY 06Z AT KABI AND KSJT...AND BETWEEN 00Z AND 06Z AT KBBD AND KSOA.
ELEVATED CONVECTION IS EXPECTED TO DEVELOP BETWEEN 03Z AND 06Z...AND
THEN TO CONTINUE OVERNIGHT. THE GREATER COVERAGE WILL LIKELY BE OVER
THE BIG COUNTRY. CARRYING A -TSRA MENTION AT KABI...AND HAVE INSERTED
VCSH AT KSJT. GOING WITH IFR CONDITIONS LATE TONIGHT AT KABI...WITH
LOW END MVFR CONDITIONS AT KBBD AND KJCT. CARRYING CEILINS IN THE
1500-2000 FT RANGE AT KSOA AND KSJT. A DRY PUNCH FROM THE WEST WILL
OVERSPREAD WEST CENTRAL TEXAS ON TUESDAY MORNING. WITH THE ONSET
OF WEST WINDS...SKIES WILL CLEAR QUICKLY WITH VFR CONDITIONS EXPECTED
THROUGH THE REST OF THE DAY. GUSTY WEST WINDS ARE EXPECTED DURING
THE LATE MORNING AND AFTERNOON HOURS. A COLD FRONT WILL PUSH SOUTH
ACROSS ROUGHLY THE NORTHERN HALF OF WEST CENTRAL TEXAS DURING THE
AFTERNOON...REACHING KABI AROUND 21Z. WINDS WILL SHIFT TO THE
NORTH WITH PASSAGE OF THIS FRONT.

PREV DISCUSSION... /ISSUED 342 PM CST MON FEB 11 2013/

SHORT TERM...
STILL SHOWING SOME LIGHT SHOWERS OVER OUR SOUTHEASTERN COUNTIES
EARLY THIS AFTERNOON ASSOCIATED WITH ON-GOING WEAK ISENTROPIC ASCENT
OVER A FRONTAL BOUNDARY LOCATED SOUTH OF THE FORECAST AREA. THIS
ACTIVITY SHOULD CONTINUE TO WEAKEN THROUGH THE REMAINDER OF THE
AFTERNOON...WILL HOWEVER KEEP SHOWERS AND ISOLATED THUNDERSTORMS
OVER OUR SOUTHEASTERN COUNTIES PRE FIRST PERIOD. AN UPPER LEVEL LOW
OVER THE FOUR CORNERS AREA THIS EVENING WILL MOVE EAST OVER THE RED
RIVER VALLEY BY LATE TOMORROW AFTERNOON... PUSHING A PACIFIC
FRONT/DRYLINE THROUGH THE FORECAST AREA TUESDAY MORNING. IN ADVANCE
OF THIS UPPER LEVEL SYSTEM... MOISTURE ADVECTING NORTH OVER THE
FORECAST AREA TONIGHT WILL SATURATE THE SURFACE TO 850MB LAYER OVER
MOST OF THE CWA AS A LLJ STRENGTHENS OVER THE NORTHERN FORECAST AREA
AFTER MIDNIGHT. LATEST FORECAST SOUNDINGS ARE SHOWING THE BEST
CHANCE OF CONVECTION OVER THE NORTHERN CWA AFTER MIDNIGHT AS UPPER
LEVEL SHEAR AND INSTABILITY INCREASES. THE LATEST 3KM WRF MODEL IS
ALSO HIGHLIGHTING THE BIG COUNTRY AS HAVING THE BEST OPPORTUNITY FOR
RAINFALL. WILL THEREFORE LEAVE THE HIGHER POPS OVER THE NORTHERN CWA
THROUGH THE NIGHT WITH RAINFALL ENDING FROM THE SOUTHWEST TO THE
NORTHEAST FROM DAYBREAK TO AROUND NOON.

WITH CLOUDY SKIES OVERNIGHT...WILL SEE TUESDAY MORNING LOWS
GENERALLY IN THE MID 40S...WARMING INTO THE 50S OVER THE BIG COUNTRY
AND INTO THE 60S OVER THE REMAINDER OF THE FORECAST AREA. SKIES WILL
BE CLEARING FROM THE WEST THROUGH THE DAY ON TUESDAY.

LONG TERM...
VERY FEW CHANGES TO THE EXTENDED FORECAST FOR THE REST OF THE WEEK
AND INTO THE WEEKEND. WITH THE PASSAGE OF THE UPPER LEVEL STORM
SYSTEM TOMORROW...DRY NORTHWEST FLOW ALOFT PREVAILS INTO THE
WEEKEND. WILL CONTINUE TO MONITOR THE PATH OF THE NEXT UPPER LEVEL
TROUGH FOR FRODAY AND SATURDAY...BUT BOTH THE GFS AND THE ECMWF HAVE
CONTINUED THE TREND OF A WEAKER PROGRESSIVE SHORTWAVE PASSING
ACROSS THE AREA...INSTEAD OF THE CLOSED OFF SYSTEM THEY WERE
SHOWING SEVERAL DAYS AGO. WITH THIS WEAKER MORE PROGRESSIVE
SYSTEM...WILL KEEP THE FORECAST DRY FOR NOW.

MODELS HAVE SOME DIFFERENCES WITH THE TIMING OF A COLD FRONT ON
FRIDAY. WILL STICK TO THE ECMWF FOR NOW...SHOWING A LITTLE FASTER
FRONT AND A LITTLE COOLER TEMPERATURES FOR FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 44  56  33  59  35 /  70  30   5   0   0
SAN ANGELO 	 45  62  35  62  32 /  40  20   0   0   0
JUNCTION 	 47  64  33  63  30 /  40  20   5   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 11, 3:29 PM CST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
329 PM CST MON FEB 11 2013

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-122130-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
329 PM CST MON FEB 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THROUGH
THE OVERNIGHT HOURS OVER MOST OF WEST CENTRAL TEXAS...BUT
PRIMARILY OVER THE BIG COUNTRY. THE MAIN THREAT WILL BE DEADLY
LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EXPECT ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS TUESDAY
SOUTH OF INTERSTATE 20 DUE TO GUSTY WEST WINDS AND AFTERNOON
RELATIVE HUMIDITIES AROUND 20 PERCENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

15

In the hours before

Special weather statement, Feb 12, 2:17 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
217 AM CST TUE FEB 12 2013

TXZ098-113-114-120900-
HASKELL TX-JONES TX-SHACKELFORD TX-
217 AM CST TUE FEB 12 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CST FOR
HASKELL...JONES AND SHACKELFORD COUNTIES...

AT 214 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER ANSON...MOVING NORTHEAST AT 45
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  AVOCA AND STAMFORD BY 235 AM CST
  PAINT CREEK BY 250 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3312 9978 3294 9944 3268 9991 3283 10012
TIME...MOT...LOC 0818Z 233DEG 37KT 3278 9988

DANIELS
Local storm report, Feb 12, 2:18 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
218 AM CST TUE FEB 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     HAIL             ANSON                   32.76N  99.90W
02/12/2013  E0.88 INCH       JONES              TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1300059

JOHNSON
Special weather statement, Feb 12, 2:29 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
229 AM CST TUE FEB 12 2013

TXZ099-114-120915-
SHACKELFORD TX-THROCKMORTON TX-
229 AM CST TUE FEB 12 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CST FOR
SHACKELFORD AND THROCKMORTON COUNTIES...

AT 224 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES NORTHEAST OF ALBANY...MOVING
NORTHEAST AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-283 AND RANCH ROAD 209 BY 240 AM CST
  US-183 NEAR THE THROCKMORTON-STEPHENS COUNTY LINE AND WOODSON BY
  245 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3321 9894 3296 9895 3295 9896 3295 9909
      3273 9909 3267 9926 3292 9945 3326 9896
TIME...MOT...LOC 0829Z 233DEG 42KT 3283 9919

DANIELS
Special weather statement, Feb 12, 2:56 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
256 AM CST TUE FEB 12 2013

TXZ098-099-120945-
HASKELL TX-THROCKMORTON TX-
256 AM CST TUE FEB 12 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST FOR
HASKELL AND THROCKMORTON COUNTIES...

AT 253 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES SOUTH OF IRBY...OR ABOUT 14
MILES SOUTHEAST OF HASKELL...MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 310 AM CST
  THROCKMORTON BY 320 AM CST
  ELBERT BY 335 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3339 9895 3327 9895 3296 9948 3309 9969
      3341 9925 3340 9896
TIME...MOT...LOC 0856Z 232DEG 41KT 3306 9950

DANIELS
Special weather statement, Feb 12, 3:02 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
302 AM CST TUE FEB 12 2013

TXZ098-099-120945-
HASKELL TX-THROCKMORTON TX-
302 AM CST TUE FEB 12 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST FOR
HASKELL AND THROCKMORTON COUNTIES...

AT 258 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF SAGERTON...OR
ABOUT 10 MILES NORTHEAST OF HAMLIN...MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  RULE BY 315 AM CST
  HASKELL BY 325 AM CST
  WEINERT BY 335 AM CST
  US-277 NEAR THE HASKELL-KNOX COUNTY LINE BY 340 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3336 9934 3296 9991 3296 10000 3320 10000
      3340 9978 3341 9955
TIME...MOT...LOC 0902Z 231DEG 40KT 3303 9997

DANIELS
Special weather statement, Feb 12, 3:39 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
339 AM CST TUE FEB 12 2013

TXZ098-121015-
HASKELL TX-
339 AM CST TUE FEB 12 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST FOR
HASKELL COUNTY...

AT 338 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 14 MILES SOUTHWEST OF ROCHESTER...OR
ABOUT 20 MILES WEST OF HASKELL...MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROCHESTER BY 400 AM CST
  O'BRIEN BY 405 AM CST
  US-277 NEAR THE HASKELL-KNOX COUNTY LINE BY 415 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3318 9999 3318 10000 3338 10000 3340 9998
      3340 9957
TIME...MOT...LOC 0940Z 225DEG 35KT 3323 10005

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 1:05 AM CSTSpecial Weather StatementSJTShackelford40 min
Feb 12, 1:09 AM CSTSpecial Weather StatementSJTJones51 min
Feb 12, 1:51 AM CSTSpecial Weather StatementSJTShackelford39 min
Feb 12, 2:17 AM CSTSpecial Weather StatementSJTJones43 min
Feb 12, 2:29 AM CSTSpecial Weather StatementSJTThrockmorton46 min
Feb 12, 2:56 AM CSTSpecial Weather StatementSJTThrockmorton49 min
Feb 12, 3:02 AM CSTSpecial Weather StatementSJTHaskell43 min
Feb 12, 3:39 AM CSTSpecial Weather StatementSJTHaskell36 min

Nearby

Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.